# SDR AALA201709259027

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 16,169 hours, 2,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276002
- Part serial: RFM1790
- Condition: Low Pressure
- Location: R3 Door
- Part time: 16,177 hours, 2,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 3R DOOR ASSIST BOTTLE LOW. SERVICED DOOR 3R TO CORRECT PRESSURE.
